# SDR R61A20090013

- Difficulty date: March 19, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 12,749 hours, 9,060 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Condition: Failed
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED PARKING BRAKE NOT RELEASED MESSAGE IN FLIGHT OFF AND ON, AND WOULD NOT GO AWAY.  CREW DECLARED EMERGENCY INTO PIT, LANDED WITHOUT INCIDENT.  MAINTENANCE DISPATCHED TO AC, TROUBLESHOT AND FOUND NR 2 EMERGENCY PARKING BRAKE PRESSURE SWITCH AT FAULT.  REPLACED PER EMB AMM, OPS CHECKED PER EMB AMM.  EVERYTHING GOOD, RETURNED BACK INTO SERVICE.
